Doctor insights on:
I have had bad anorgasmia from brief ssri [8 weeks] of use for about 3 months. Any chance of recovery?
My bf has anorgasmia possibly induced by his SSRI meds and was given Cialis. Could this help with the anorgasmia?
May not be...: Anorgasmia is well known to be one of SSRI side effects, and Cialis is only to enhance penile rigidity for longer penetration, but still will have limited effect to improve ejaculation. Despite readily availability of drugs for almost any mental or physical complaints, they all come with their unique side effects one way or the other. In reality, always take healthy lifestyle as foundation of care ...Read more
I had stopd taking ssri 11 months ago after my depresion cured.but since then i m sufering frm less penile sensitivity and anorgasmia.plz help?
Its been two yrs since i stpd taking ssri.still suffering from less penile sensitivity and anorgasmia.all tests came normal.is there any treatment?for this condition
Health, Relationship: This could be coming about due to health issues, medication you may be taking, anxiety, depression or relationship issues. Certainly visit with your doc first and rule out hormones, med condition and medications. If none of those, consider a sex therapist to examine your feelings about sex and your relationship to see if something else is going on that you and your partner can work on together. ...Read moreSee 2 more doctor answers
Rescue, ronpo: The most common cause of anorgasmia in otherwise healthy people is drug side effects, particularly SSRIs and SNRIs. The physiological correlative of orgasm, i.e. the muscular contractions, is mediated by the sympathetic nervous system. Isolated anorgasmia at the autonomic level is unlikely. If drug effects have been ruled out, organic causes need to be sought. ...Read moreSee 2 more doctor answers
Girlfriend's anorgasmia, caused by her anti-depressants or something else, what to do to help her?
Could Be: There are certain Anti-depressants, like Viibrid, Wellbutrin (bupropion) or Serzone which are associated with fewer sexual side effects-she should discuss with prescribing doc. Next, self-stimulation and practice is helpful. A sex therapist can help explore other issues (emotional, relationship, etc.) which may be getting in the way. ...Read moreSee 1 more doctor answer
Inability to orgasm: Anorgasmia is the inability to achieve orgasm, even with adequate stimulation. It is only a disorder if it causes personal distress. There r many potential causes, and it is very treatable. Many women and some men cannot achieve orgasm by penile/vaginal sex, but can via oral or manual stimulation, which is normal. If you or your partner have anorgasmia, see a licensed sex therapist who can help ...Read more